# SDR FDEA202209052199

- Difficulty date: September 5, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 81,299 hours, 20,313 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC05832
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING TRAILING EDGE INBOARD ISLAND UPPER SKIN INTERNAL FINGER DOUBLER   FOUND DETACH AT STATION XW 390. RIGHT HAND WING TRAILING EDGE  INBOARD ISLAND UPPER SKIN AT STATION XW 390 REPAIR   CARRIED OUT AS PER SRM 57-50-01-2R REPAIR 6 FIGURE 203. REPAIR CLASSIFEID AS MAJOR   PER GMM 6-2-100.  ORIG SUB DATE:  9/6/2022
